Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Erratum to “Lefschetz pencils and divisors in moduli space”

Ivan Smith

Geometry & Topology 18 (2014) 615–616

Correction to Geometry & Topology 5 (2001) 579–608

Abstract

We point out an error in Proposition 5.1 of the paper “Lefschetz pencils and divisors in moduli space”, Geom. Topol. 5 (2001) 579–608.

Keywords
Lefschetz pencil, Lefschetz fibration, moduli space of curves, symplectic four-manifold
Mathematical Subject Classification 2010
Primary: 53C15
Secondary: 57R55
References
Publication
Received: 8 August 2013
Accepted: 8 September 2013
Published: 29 January 2014
Proposed: Yasha Eliashberg
Seconded: Ronald Fintushel, Richard Thomas
Authors
Ivan Smith
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Wilberforce Road
Cambridge CB3 0WB
UK